# SDR SIMA201106008

- Difficulty date: February 28, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 22,201 hours, 19,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 14540752601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND BAGGAGE DOOR TORSION BAR FORWARD SUPPORT ATTACH BRACKET AT FRAME 61 CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BAGGAGE DOOR TORSION BAR SUPPORT ATTACH BRACKET AT FRAME 61 IAW SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
